MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102812-81A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Vomiting (2144); Dizziness (2194); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient expeirenced hyperglycemia and diabetic ketoacedosis on (b)(6) 2023 with symptoms of vomiting, dizziness and diarreha.The patient was admitted to hospital.The patient mentioned that her blood glucose (bg) monitor stopped notifying her of glucose value and threw an error message a day before, on (b)(6) 2023.It was not reported whether the patient was using eversense cgm at the time of incident or not.No further details were provided by the clinic site.Due to lack of information, no further investigation was possible for this complaint.
 
Event or Problem Description
Senseonics was made aware of a serious adverse event where the patient was hospitalized due to diabetic ketoacedosis on (b)(6) 2023.
 
Additional Manufacturer Narrative
B3.Date of event updated to (b)(6) 2023.B4.Date of this report updated to 04 november 2025.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22075292
Report Number3009862700-2025-00808
Device Sequence Number13105038
Product Code QHJ
UDI-Device Identifier00817491022974
UDI-Public00817491022974
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/25/2023
Device Model Number102812-81A
Device Catalogue NumberFG-7202-00-301
Device Lot NumberWP09029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age52 YR
Patient SexUnknown